Hi. I’ve just started taking a very low dose of mycophenelate at one 500mg tablet once a day to increase in a couple of weeks to twice a day then increasing slowly until I’m at 2000mg a day if I can tolerate it.
I’m currently taking these at night with food in order to minimise any side effects impact until I am settled. Anyway I am 4 days in and was warned about stomach problems etc but the last 3 nights I’ve been waking up in the middle of the night with a horrendous headache and waking up the next morning absolutely shattered. The first night was just overnight and cleared by mid morning. Yesterday it went into the morning and didn’t clear until lunchtime. Today the headache still hasn’t totally cleared and I’m still absolutely exhausted.
I’ve also just finished a course of antibiotics for a uti aweek ago. I’m not sure if the headaches are related to the mycophenelate and this is a common side effect which will clear or if it’s possibly being caused by something else. Has anyone else had anything similar when they’ve started on this medication?
Thanks in advance as always x